# SDR 2016FA0000443

- Difficulty date: March 8, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N924MM
- Make and model: Cessna 172S
- Aircraft serial: 172S11056
- Aircraft time: 2,410 hours
- Engine: Lyc IO360L2A
- Engine time: 2,410 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Leaking
- Location: Nr 2 Cylinder
- Part time: 2,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR OIL CHANGE PERFORMED DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK, CYLINDER NR 2 FAILED, (5/80PSI).  LEAKED BY EXHAUST AND INTAKE VALVE.  ENGINE TIME SINCE OVERHAUL 523.5
